Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have small atrophy near my nose..I dont know if its permenant or from the shot. I'm getting it injected with restaylne on the 13th. Anyways theres a bump on the lower part of it (could be a dormant cyst, or a hypertrophic scar...not sure)...and tonight I decided it would look a whole lot better, before and after restaylne, if i could get the bump to go down. I took a needle and tried poking at it but its just a soft lump of skin. It hardly bled and now I can see some red blood vessals or something in it. Then i decided to take some rubbing alcohol to get the extra blood out, really I dont know what I was thinking. Then i iced it for a few minutes. And a bit later put some makeup on it and it looked purple! I dont know whats going on!! Its not purple anymore just red. Any idea on how to get the redness to go away?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×